# SDR AUS20011113

- Difficulty date: October 8, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 57111455
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER CABIN DOOR FRAME CRACKED IN AREA ADJACENT TO AFT HINGEPOINT.
